Advanced Search
Article Contents
Article Contents

Existence and multiplicity of solutions for Kirchhoff type problem with critical exponent

Abstract Related Papers Cited by
  • In the present paper, the existence and multiplicity of solutions for Kirchhoff type problem involving critical exponent with Dirichlet boundary value conditions are obtained via the variational method.


    \begin{equation} \\ \end{equation}
  • [1]

    A. M. Mao and Z. T. Zhang, Sign-changing and multiple solutions of Kirchhoff type problems without the P.S. condition, Nonlinear Anal., 70 (2009), 1275-1287.doi: 10.1016/j.na.2008.02.011.


    A. Hamydy, M. Massar and N. Tsouli, Existence of solution for p-Kirchhoff type problems with critical exponents, Electronic J. Differential Equations, 105 (2011), 1-8.


    A. Ambrosetti and P. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal., 41 (1973), 349-381.doi: 10.1016/0022-1236(73)90051-7.


    B. Cheng, New existence and multiplicity of nontrivial solutions for nonlocal elliptic Kirchhoff type problems, J. Math. Anal. Appl., 394 (2012), 488-495.doi: 10.1016/j.jmaa.2012.04.025.


    H. Brezis and E. Lieb, A relation between pointwise conergence of functions and convergence of functionals, Proc. Amer. Math. Soc., 88 (1983) 486-490.doi: 10.1090/S0002-9939-1983-0699419-3.


    C. O. Alves, F. J. S. A. Corra and T. F. Ma, Positive solutions for a quasilinear elliptic equation of Kirchhoff type, Comput. Math. Appl., 49 (2005), 85-93.doi: 10.1016/j.camwa.2005.01.008.


    C. T. Cheng and X. Wu, Existence results of positive solutions of Kirchhoff type problems, Nonlinear Anal., 71 (2009), 4883-4892.doi: 10.1016/j.na.2009.03.065.


    C. O. Alves, F. J. S. A. Corra and G. M. Figueiredo, On a class of nonlocal elliptic problems with critical growth, Differential Equation and Applications, 23 (2010), 409-417.


    H. Brezis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math., 36 (1983) 437-477.doi: 10.1002/cpa.3160360405.


    J. H. Jin and X. Wu, Infinitely many radial solutions for Kirchhoff-type problems in $R^3$, J. Math. Anal. Appl., 369 (2010). 564-574.doi: 10.1016/j.jmaa.2010.03.059.


    J. J. Nie and X. Wu, Existence and multiplicity of non-trivial solutions for Schrödinger-Kirchhoff-type equations with radial potential, Nonlinear Anal., 75 (2012), 3470-3479.doi: 10.1016/j.na.2012.01.004.


    J. Wang, L. X. Tian, J. X. Xu and F. B. Zhang, Multiplicity and concentration of positive solutions for a Kirchhoff type problem with critical growth, J. Differential Equations, 253 (2012), 2314-2351.doi: 10.1016/j.jde.2012.05.023.


    J. J. Sun and C. L. Tang, Existence and multipicity of solutions for Kirchhoff type equations, Nonlinear Anal., 74 (2011), 1212-1222.doi: 10.1016/j.na.2010.09.061.


    K. Perera and Z. T. Zhang, Nontrivial solutions of Kirchhoff-type problems via the Yang-index, J. Differential Equations, 221 (2006), 246-255.doi: 10.1016/j.jde.2005.03.006,.


    L. Wei and X. M. He, Multiplicity of high energy solutions for superlinear Kirchhoff equations, J. Appl. Math. Comput., 39 (2012), 473-487.doi: 10.1007/s12190-120-0536-1.


    P. H. Rabinowitz, "Minimax Methods in Critical Point Theory with Application to Differetial Equations," in: CBMS Reg. Conf. Series. Math. 65, Amer. Math. Soc., Providence, RI, 1986.


    S. Bernstein, Sur une classe d'équations fonctionnelles aux dérivées, Bull. Acad. Sci. URSS, Sér 17-26 (1940), (Izvestia Akad. Nauk SSSR) 313-345.


    S. I. Pohožaev, A certain class of quasilinear hyperbolic equations, Mat. Sb. (NS) 138 (1975), 152-166, 168 (in Russian).doi: 10.1070/SM1975v025n01ABEH002203.


    T. F. Ma and J. E. M. Rivera, Positive solutions for a nonlinear nonlocal elliptic transmission problem, Appl. Math. Lett., 16 (2003), 243-248.doi: 10.1016/S0893-9659(03)80038-1,.


    X. Wu, Existence of nontrivial solutions and high energy solutions for Schrödinger-Kirchhoff-type equations in $R^3$, Nonlinear Anal. Real World Appl., 12 (2011), 1278-1287.doi: 10.1016/j.nonrwa.2010.09.023.


    X. M. He and W. M. Zou, Existence and concentration behavior of positive solutions for a Kirchhoff equation in $R^3$, J. Differential Equations, 252 (2012), 1813-1834.doi: 10.1016/j.jde.2011.08.035.


    Y. H. Li, F. Y. Li and J. P. Shi, Existence of a positive solution to Kirchhoff type problems without compactness conditions, J. Differential Equations, 253 (2012), 2285-2294.doi: 10.1016/j.jde.2012.05.017.


    Y. Yang and J. H. Zhang, Positive and negative solutions of a class of nonlocal problems, Nonlinear Anal., 73 (2010), 25-30.doi: 10.1016/j.na.2010.02.008.


    Z. T. Zhang and K. Perera, Sign-changing solutions of Kirchhoff type problems via invariant sets of descent flow, J. Math. Anal. Appl., 317 (2006), 456-463.doi: 10.1016/j.jmaa.2005.06.102.

  • 加载中

Article Metrics

HTML views() PDF downloads(242) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint